JournalszaaVol. 21, No. 4pp. 845–850

On Summands of Closed Bounded Convex Sets

  • Jerzy Grzybowski

    Adam Mickiewicz University, Poznan, Poland
  • H. Przybycien

    Adam Mickiewicz University, Poznan, Poland
  • R. Urbanski

    Adam Mickiewicz University, Poznan, Poland
On Summands of Closed Bounded Convex Sets cover
Download PDF

Abstract

In this paper properties of the Minkowski-Pontryagin subtraction of closed bounded convex sets are investigated (see Propositions 1-3) and four criteria for summands of closed bounded convex sets are given (see Theorems 1-4).

Cite this article

Jerzy Grzybowski, H. Przybycien, R. Urbanski, On Summands of Closed Bounded Convex Sets. Z. Anal. Anwend. 21 (2002), no. 4, pp. 845–850

DOI 10.4171/ZAA/1111